Found: 11 resources


Narrow your search

Resource type

article (11)


Language

English (10)

Arabic (1)


Year
From To Submit

2023 (2)

2022 (3)

2021 (1)

2019 (2)

2018 (1)

More...
Listing 1 - 10 of 11
<<
Page
of 2
Sort by

Characterizations of sf-simple extension of topologies

Iraqi Journal for Computer Science and Mathematics, 2022, Volume 3, Issue 2, Pages 18-26

Sf-covering dimension and sf-local dimension

Journal of Al-Qadisiyah for Computer Science and Mathematics, 2022, Volume 14, Issue 3, Pages 19-32
 

Evaluation of Image Cryptography by Using Secret Session Key and SF Algorithm

Iraqi Journal for Computers and Informatics, 2023, Volume 49, Issue 2, Pages 100-110
 

On Nil-Injective Rings

Tikrit Journal of Pure Science, 2012, Volume 17, Issue 4, Pages 257-260

Parametric Optimization of WEDM in Machining HSS (8X200)

Engineering and Technology Journal, 2018, Volume 36, Issue 6 Part (A) Engineering, Pages 696-702

Listing 1 - 10 of 11
<<
Page
of 2
Sort by